# SDR USAA2009110493023

- Difficulty date: November 3, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 64,163 hours, 41,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010421
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1495 - BDL TO CLT - EEL - SEAT 8C EMERGENCY LIGHTING LIGHT WAS KNOCKED OFF AND WIRE BROKE.  REPLACED LIGHT AND OPS CHECK GOOD.
